RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 1, Pages 118–126 (Mi tmf2097)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete periodic problem for the modified nonlinear Korteweg–de Vries equation

N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko


Abstract: The discrete analog of the periodic variant of the inverse scattering technique is used to construct exact periodic solutions of the discrete modified nonlinear Korteweg–de Vries equation.

Full text: PDF file (878 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:1, 75–81

Bibliographic databases:

Document Type: Article
Received: 06.01.1981

Citation: N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko, “Discrete periodic problem for the modified nonlinear Korteweg–de Vries equation”, TMF, 50:1 (1982), 118–126; Theoret. and Math. Phys., 50:1 (1982), 75–81

Citation in format AMSBIB
\Bibitem{BogPriSam82}
\by N.~N.~Bogolyubov (Jr.), A.~K.~Prikarpatskii, V.~G.~Samoilenko
\paper Discrete periodic problem for the~modified nonlinear Korteweg--de~Vries equation
\jour TMF
\yr 1982
\vol 50
\issue 1
\pages 118--126
\mathnet{http://mi.mathnet.ru/tmf2097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662034}
\zmath{https://zbmath.org/?q=an:0494.34011}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 1
\pages 75--81
\crossref{https://doi.org/10.1007/BF01027608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PG54200006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2097
  • http://mi.mathnet.ru/eng/tmf/v50/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pritula, GM, “Stationary structures in two-dimensional continuous Heisenberg ferromagnetic spin system”, Journal of Nonlinear Mathematical Physics, 10:3 (2003), 256  crossref  isi
    2. X. Zeng, X. Geng, “Quasiperiodic solutions of the discrete Chen–Lee–Liu hierarchy”, Theoret. and Math. Phys., 179:3 (2014), 649–678  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:206
    Full text:76
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019